Arkiv för Matematik

, Volume 20, Issue 1–2, pp 23–60 | Cite as

On the propagation of singularities for pseudo-differential operators of principal type

  • Nils Dencker
Article

Keywords

Pseudodifferential Operator Principal Symbol Linear Partial Differential Equation Principal Type Local Solvability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beals, R. andFefferman, C., On local solvability of linear partial differential equations,Ann. of Math. 97 (1973), 482–498.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Beals, R. andFefferman, C., Spatially inhomogeneous pseudodifferential operators I,Comm. Pure Appl. Math. 27 (1974), 1–24.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Hörmander, L., Propagation of singularities and semiglobal existence theorems for (pseudo)-differential operators of principal type,Ann. of Math. 108 (1978), 569–609.CrossRefMathSciNetGoogle Scholar
  4. 4.
    Hörmander, L., The Weyl calculus of pseudo-differential operators,Comm. Pure Appl. Math. 32 (1979), 359–443.MATHCrossRefGoogle Scholar
  5. 5.
    Nirenberg, L. andTreves, F., On local solvability of linear partial differential equations; Part I: Necessary conditions, Part II: Sufficient conditions, Correction,Comm. Pure Appl. Math. 23 (1970), 1–38 and 459–509, and24 (1971), 279–288.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Sjöstrand, J., Operators of principal type with interior boundary conditions,Acta Math. 130 (1973), 1–51.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag Leffler 1982

Authors and Affiliations

  • Nils Dencker
    • 1
  1. 1.Department of MathematicsUniversity of LundLUNDSweden

Personalised recommendations